Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 40, NWS Atlanta, GA

April 9, 2019Dodge County, Pulaski County, Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 9, 2019, 5:56 PM EDT for Dodge County, Pulaski County, Wilcox County, Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2019, 5:56 PM EDT (21:56 UTC)
Expired
Apr 9, 2019, 6:45 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dodge County, GA, Pulaski County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 68 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:57 PM EDTHAIL 1Abbeville, GAQUARTER-SIZED HAIL WAS REPORTED AT THE DOLLAR GENERAL IN ABBEVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

463 
WUUS52 KFFC 092156
SVRFFC
GAC091-235-315-092245-
/O.NEW.KFFC.SV.W.0040.190409T2156Z-190409T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
556 PM EDT TUE APR 9 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Dodge County in central Georgia...
  Southeastern Pulaski County in central Georgia...
  Central Wilcox County in central Georgia...

* Until 645 PM EDT.

* At 556 PM EDT, a severe thunderstorm was located over Abbeville,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eastman, Abbeville, Rhine, Chauncey, Union, Jay Bird Springs,
  Browning, Five Points, Godwinsville, Ocmulgee Banks and Achord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3196 8341 3227 8335 3225 8313 3210 8297
      3205 8303 3190 8327
TIME...MOT...LOC 2156Z 208DEG 23KT 3200 8330 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
852 
WWUS52 KFFC 092212
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
612 PM EDT TUE APR 9 2019

GAC091-235-315-092245-
/O.CON.KFFC.SV.W.0040.000000T0000Z-190409T2245Z/
Dodge GA-Pulaski GA-Wilcox GA-
612 PM EDT TUE APR 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHWESTERN DODGE...SOUTHEASTERN PULASKI AND NORTH CENTRAL
WILCOX COUNTIES...

At 612 PM EDT, severe thunderstorms were located along a line
extending from Cedar Creek to Five Points, moving north at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eastman, Abbeville, Union, Godwinsville, Five Points and Ocmulgee
Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3216 8303 3203 8315 3202 8325 3199 8327
      3201 8340 3227 8335 3225 8313
TIME...MOT...LOC 2212Z 199DEG 20KT 3209 8338 3206 8318 

HAIL...0.75IN
WIND...60MPH
 
$$
168 
WWUS52 KFFC 092222
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
622 PM EDT TUE APR 9 2019

GAC315-092232-
/O.CAN.KFFC.SV.W.0040.000000T0000Z-190409T2245Z/
Wilcox GA-
622 PM EDT TUE APR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WILCOX COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
      3211 8336 3212 8335 3213 8336 3213 8338
      3227 8335 3225 8313 3216 8303 3205 8313
      3205 8330
TIME...MOT...LOC 2222Z 204DEG 24KT 3217 8337 3216 8324 3210 8314 

$$

GAC091-235-092245-
/O.CON.KFFC.SV.W.0040.000000T0000Z-190409T2245Z/
Dodge GA-Pulaski GA-
622 PM EDT TUE APR 9 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WEST CENTRAL DODGE AND SOUTHEASTERN PULASKI COUNTIES...

At 622 PM EDT, severe thunderstorms were located along a line
extending from Ocmulgee Banks to near Union to near Five Points,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Eastman, Chauncey, Union, Godwinsville, Five Points and Ocmulgee
Banks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
      3211 8336 3212 8335 3213 8336 3213 8338
      3227 8335 3225 8313 3216 8303 3205 8313
      3205 8330
TIME...MOT...LOC 2222Z 204DEG 24KT 3217 8337 3216 8324 3210 8314 

HAIL...<.75IN
WIND...60MPH
 
$$
163 
WWUS52 KFFC 092237
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
637 PM EDT TUE APR 9 2019

GAC091-235-092246-
/O.EXP.KFFC.SV.W.0040.000000T0000Z-190409T2245Z/
Dodge GA-Pulaski GA-
637 PM EDT TUE APR 9 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DODGE AND
SOUTHEASTERN PULASKI COUNTIES WILL EXPIRE AT 645 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds, lightning and heavy rain are still likely with these 
thunderstorms.

LAT...LON 3208 8330 3209 8331 3209 8332 3210 8332
      3211 8336 3212 8335 3213 8336 3213 8338
      3227 8335 3225 8313 3216 8303 3205 8313
      3205 8330
TIME...MOT...LOC 2236Z 208DEG 23KT 3217 8337 3216 8324 3210 8314 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:48 PM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 9, 3:48 PM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
348 PM EDT Tue Apr 9 2019

.SHORT TERM /Tonight through Wednesday Night/...
The upper level wave over north and west Georgia will sweep
eastward into the Carolinas overnight and off the southeast coast
by tomorrow evening. This will allow weak upper level ridging to
build across the Gulf Coast states Wednesday. Numerous showers
and scattered thunderstorms will continue along and ahead of a
surface low/front that will exit the forecast area just after
midnight tonight. The main threats with any stronger storms will
continue to be damaging winds and hail. Lows overnight and
Thursday morning are expected above normal, but will be cooler
than they have been the past few days. Weak wedging is expected to
set up over the northeastern portion of the CWA late Wednesday
into Wednesday night. Tomorrow will be dry with some clearing of
skies with afternoon high temperatures climbing into the upper 70s
to lower 80s across much of the forecast area.

Atwell

.LONG TERM /Thursday through Tuesday/...
Unsettled weather is expected for the end of the week into the
weekend. High pressure and quiet weather returns for the first part
of next week.

High pressure ridge/wedge in place across northeast GA on Thursday.
The models do try and erode most of the wedge away Thursday night as
a warm front tries to push north over the state and a cold front
moves east of the Mississippi River. The frontal boundary should
move through north Georgia on Friday and stall across central
portions of the State through Saturday. Most of the mid level energy
with this storm system get shunted well to the north. The best
chances for precip with this system are mainly along and north of I-
20 along with the best chances for thunderstorms.

The front is expected to stall across central GA for Saturday. A
wave of low pressure will move east along the old front on Sunday,
with another round of widespread showers and thunderstorms expected.
Even this far out, there is some indications that thunderstorms will
have the potential to become strong/severe. Interested parties
should monitor later forecasts for updates.

High pressure and dry conditions return for the beginning of next
week.

NListemaa

&&

.PREV DISCUSSION... /Issued 152 PM EDT Tue Apr 9 2019/
AVIATION...
18Z Update...

MVFR/VFR CIGs across the area will deteriorate to MVFR with ant
TSRA, expected 19-01Z across the TAF sites. Gusty variable winds
will be possible in and around storms. Winds are mostly light,
7kts or less out of the SE and SW, they should favor NE/NW after
00Z before wavering back out of the NE/E during the day Wednesday.

//ATL Confidence...18Z Update...
Medium confidence on all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          55  77  53  78 /  50   0   5  10
Atlanta         57  78  57  78 /  40   0   5  10
Blairsville     48  75  50  73 /  20   0  10  10
Cartersville    52  79  56  79 /  30   0   5  10
Columbus        59  82  59  80 /  50   0   5  20
Gainesville     54  75  54  75 /  40   0   5  10
Macon           58  80  55  80 /  60   5   5  20
Rome            52  80  57  80 /  20   0   5  10
Peachtree City  55  79  56  79 /  40   0   5  20
Vidalia         62  80  57  80 /  70  10  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....NListemaa
AVIATION...Atwell
Hazardous weather outlook, Apr 9, 11:10 AM EDT, 6 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1110 AM EDT Tue Apr 9 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1110 AM EDT Tue Apr 9 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated severe storms possible today, mainly across central and
parts of northeast Georgia.

A strong storm system centered over Mississippi will move eastward
across Georgia today. This will destabilize the atmosphere across
north and central Georgia. The result will be scattered to
numerous showers and thunderstorms, a few of which could be
severe. The main hazards will be damaging winds and large hail.
The potential for severe thunderstorm development should taper off
by 6 pm.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Another strong storm system will move over Georgia late this week
and into the weekend. Scattered to numerous showers and
thunderstorms will develop Thursday night into Saturday. A strong
cold front will move across the region Sunday, destabilizing the
atmosphere further. This will result in a few storms becoming
strong to severe, mainly Sunday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 9, 4:58 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT TUE APR 9 2019

GAZ083-084-096-097-109-092145-
Wilkinson GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
458 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKINSON...WESTERN
LAURENS...BLECKLEY...NORTHWESTERN DODGE AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...

At 457 PM EDT...a line of strong thunderstorms extended from near
Tarversville to Cochran to near Gresston, moving east at 30 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cochran, Jeffersonville, Chester, Dexter, Dudley, Cadwell, Rentz,
Danville, Montrose, Allentown, Dubois, Tarversville, Plainfield,
Empire, Roddy, Rowland, Royal, District Path, Harlow and Goldsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3239 8337 3248 8349 3249 8349 3250 8352
      3251 8352 3251 8353 3272 8331 3254 8299
      3228 8290 3224 8329
TIME...MOT...LOC 2057Z 249DEG 24KT 3250 8350 3242 8339 3224 8330

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 5:13 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT TUE APR 9 2019

GAZ085-086-097-098-092200-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
513 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL
600 PM EDT...

At 512 PM EDT...a strong thunderstorm was near Orland, moving
northeast at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Soperton, Adrian, Norristown Junction, Covena, Meeks, Orland,
Rockledge, Orianna, Blackville, Norristown and Gillis Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3237 8268 3247 8273 3265 8259 3256 8246
      3242 8237
TIME...MOT...LOC 2112Z 236DEG 11KT 3244 8264

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 5:26 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
526 PM EDT TUE APR 9 2019

GAZ113-092200-
Toombs GA-
526 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TOOMBS COUNTY UNTIL 600
PM EDT...

At 526 PM EDT...a strong thunderstorm was near English Eddy, moving
northeast at 15 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
English Eddy, Toombs Central, Cedar Crossing, Johnson Corner and New
Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8223 3191 8225 3193 8226 3193 8227
      3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3195 8237 3196 8239 3202 8242
      3214 8220 3191 8223
TIME...MOT...LOC 2126Z 244DEG 13KT 3197 8230

HAIL...0.75IN
WIND...40MPH
Special weather statement, Apr 9, 5:36 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
536 PM EDT TUE APR 9 2019

GAZ033-045-092200-
North Fulton GA-DeKalb GA-
536 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND WESTERN DEKALB
COUNTIES UNTIL 600 PM EDT...

At 535 PM EDT...a strong thunderstorm was centered near Brookhaven,
or 7 miles northwest of Decatur...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Decatur, Sandy Springs, Dunwoody, Chamblee, Clarkston,
Avondale Estates, Grant Park-Zoo Atlanta, North Decatur, North
Atlanta, North Druid Hills, Druid Hills, Tucker, Virginia Highland,
Sweet Auburn, Piedmont Park, Scottdale, Kirkwood, Brookhaven and La
Vista.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3389 8441 3393 8432 3379 8421 3373 8438
TIME...MOT...LOC 2135Z 337DEG 11KT 3387 8436

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 5:44 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
544 PM EDT TUE APR 9 2019

GAZ073-074-083>085-097-092230-
Wilkinson GA-Washington GA-Baldwin GA-Johnson GA-Laurens GA-
Twiggs GA-
544 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...SOUTHWESTERN
WASHINGTON...SOUTHEASTERN BALDWIN...NORTHWESTERN JOHNSON...
NORTHWESTERN LAURENS AND EASTERN TWIGGS COUNTIES UNTIL 630 PM EDT...

At 543 PM EDT...a line of strong thunderstorms extended from near
Jeffersonville to near Nicklesville to near Dudley to near Rebie,
moving northeast at 25 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Dublin, Jeffersonville, Irwinton, East Dublin, Ivey, McIntyre,
Dudley, Toomsboro, Oconee, Montrose, Allentown, Tuckers Crossroad,
Nicklesville and Chappells Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3301 8324 3289 8289 3276 8281 3254 8287
      3245 8313 3255 8317 3262 8325 3269 8338
TIME...MOT...LOC 2143Z 221DEG 22KT 3272 8334 3265 8315 3257 8309 3246
8312

HAIL...0.25IN
WIND...40MPH
Special weather statement, Apr 9, 5:47 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
547 PM EDT TUE APR 9 2019

GAZ108>110-092230-
Telfair GA-Wilcox GA-Dodge GA-
547 PM EDT TUE APR 9 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TELFAIR...EASTERN
WILCOX AND SOUTHERN DODGE COUNTIES UNTIL 630 PM EDT...

At 547 PM EDT...a strong thunderstorm was near Abbeville, moving
northeast at 30 mph.

  HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
           lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Eastman, Abbeville, Milan, Rhine, Chauncey, Union, Jay Bird Springs,
Browning, Five Points, Antioch Church and Godwinsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3185 8332 3194 8341 3225 8324 3218 8301
      3200 8293
TIME...MOT...LOC 2147Z 225DEG 27KT 3195 8329

HAIL...0.75IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 6:21 AM EDTRiver Flood WarningFFCMurray, Whitfield16 hr
Apr 9, 9:39 AM EDTSpecial Weather StatementFFCButts, Jasper, Newton36 min
Apr 9, 9:45 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Monroe, Newton30 min
Apr 9, 10:15 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton30 min
Apr 9, 10:35 AM EDTSpecial Weather StatementFFCWalton25 min
Apr 9, 11:06 AM EDTSpecial Weather StatementFFCBarrow, Jackson, Walton39 min
Apr 9, 11:37 AM EDTSpecial Weather StatementFFCBanks, Jackson38 min
Apr 9, 12:02 PM EDTSpecial Weather StatementFFCPolk43 min
Apr 9, 12:11 PM EDTSpecial Weather StatementFFCBanks49 min
Apr 9, 12:19 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson26 min
Apr 9, 12:38 PM EDTSpecial Weather StatementFFCPolk52 min
Apr 9, 12:49 PM EDTFlash Flood WarningFFCBartow, Floyd, Polk6 hr
Apr 9, 12:56 PM EDTSpecial Weather StatementFFCBartow49 min
Apr 9, 1:11 PM EDTSpecial Weather StatementFFCHall49 min
Apr 9, 1:37 PM EDTSpecial Weather StatementFFCBartow, Cherokee38 min
Apr 9, 1:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, White47 min
Apr 9, 2:24 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Pickens51 min
Apr 9, 2:43 PM EDTSpecial Weather StatementFFCWheeler47 min
Apr 9, 2:45 PM EDTSpecial Weather StatementFFCDawson, Lumpkin30 min
Apr 9, 2:49 PM EDTSpecial Weather StatementFFCJohnson41 min
Apr 9, 2:51 PM EDTFlash Flood WarningFFCDawson, Lumpkin6 hr
Apr 9, 2:51 PM EDTSpecial Weather StatementFFCBaldwin39 min
Apr 9, 2:54 PM EDTSpecial Weather StatementFFCDouglas36 min
Apr 9, 2:59 PM EDTSpecial Weather StatementFFCUnion31 min
Apr 9, 3:07 PM EDTSpecial Weather StatementFFCCoweta23 min
Apr 9, 3:15 PM EDTSpecial Weather StatementFFCMontgomery, Toombs45 min
Apr 9, 3:21 PM EDTSpecial Weather StatementFFCPickens24 min
Apr 9, 3:22 PM EDTSpecial Weather StatementFFCLamar38 min
Apr 9, 3:24 PM EDTSpecial Weather StatementFFCBaldwin51 min
Apr 9, 3:25 PM EDTSpecial Weather StatementFFCLumpkin35 min
Apr 9, 3:30 PM EDTSpecial Weather StatementFFCFayette30 min
Apr 9, 3:36 PM EDTSpecial Weather StatementFFCMonroe39 min
Apr 9, 3:37 PM EDTSpecial Weather StatementFFCPickens23 min
Apr 9, 3:48 PM EDTSpecial Weather StatementFFCCrawford, Peach42 min
Apr 9, 3:51 PM EDTSpecial Weather StatementFFCLaurens39 min
Apr 9, 4:01 PM EDTSpecial Weather StatementFFCPickens29 min
Apr 9, 4:04 PM EDTSpecial Weather StatementFFCPolk26 min
Apr 9, 4:19 PM EDTSpecial Weather StatementFFCBibb, Houston, Twiggs41 min
Apr 9, 4:29 PM EDTSpecial Weather StatementFFCDouglas31 min
Apr 9, 4:35 PM EDTSpecial Weather StatementFFCBleckley, Pulaski25 min
Apr 9, 4:53 PM EDTSpecial Weather StatementFFCCarroll37 min
Apr 9, 4:58 PM EDTSpecial Weather StatementFFCBleckley47 min
Apr 9, 5:13 PM EDTSpecial Weather StatementFFCTreutlen47 min
Apr 9, 5:26 PM EDTSpecial Weather StatementFFCToombs34 min
Apr 9, 5:36 PM EDTSpecial Weather StatementFFCDeKalb24 min
Apr 9, 5:44 PM EDTSpecial Weather StatementFFCWilkinson46 min
Apr 9, 5:47 PM EDTSpecial Weather StatementFFCDodge43 min
Apr 9, 5:57 PM EDTSpecial Weather StatementFFCFulton33 min
Apr 9, 6:33 PM EDTSpecial Weather StatementFFCClayton27 min
Apr 9, 6:36 PM EDTSpecial Weather StatementFFCDodge24 min
Apr 9, 6:52 PM EDTSpecial Weather StatementFFCJohnson38 min
Apr 9, 7:03 PM EDTSpecial Weather StatementFFCLaurens27 min
Apr 9, 7:26 PM EDTSpecial Weather StatementFFCTreutlen34 min
Apr 9, 7:35 PM EDTSpecial Weather StatementFFCChattahoochee25 min
Apr 9, 7:55 PM EDTSpecial Weather StatementFFCTreutlen35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.